MAUDE Adverse Event Report: SYNTHES GMBH 7.3MM CANNULATED SCFE SCREW 10MM THREAD/60MM; SCREW, FIXATION, BONE

SYNTHES GMBH 7.3MM CANNULATED SCFE SCREW 10MM THREAD/60MM; SCREW, FIXATION, BONE
Catalog Number 02.207.603
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: initial reporter is a synthes employee.Part # 02.207.603 synthes lot # h709200 supplier lot # n/a release to warehouse date: 20 sep 2018 manufactured by: synthes monument.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The overall complaint was confirmed as the scfe screw is over 5 mm longer than what the product code etched on it should be.The legal manufacturer was notified and performed a photo investigation.An investigation was raised by mark two engineering and it was found that the scfe screw was likely manufactured as part #: 02.207.604.The previous batch of screws manufactured before lot: h709200 (60mm screws) was h709205 (65mm screws), with 49 conforming and 1 rejected screw.This rejected screw somehow made its way into lot: 4709200 (60 mm screws) and was released by mark two engineering to monument.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from colombia reports an event as follows: it was reported that on an unknown date during equipment inspection, the screw in question was found to be longer than intended.The 60 mm length was measured having a length of 65 mm.There was no reported patient or procedure involvement.This report is for a 7.3mm cannulated scfe screw 10mm thread/60mm.This is report 1 of 1 for (b)(4).

Brand Name
7.3MM CANNULATED SCFE SCREW 10MM THREAD/60MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18449548
Report Number8030965-2024-00281
Device Sequence Number7632974
Product Code HWC
UDI-Device Identifier10886982052322
UDI-Public(01)10886982052322
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K092909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.207.603
Device Lot NumberH709200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown